Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Dull pain in testis, thigh & abdominal pain, have epididymitis. Medicine suggestion & can masturbate having epididymitis?

User rating for this question
Very Good
Answered by

Nephrologist
Practicing since : 2009
Answered : 4361 Questions
Question
hellow sir i am XXXXXXX age 25 suffering from epidermittys from last 1 month, still have a dull pain in left testis and shock pain in thyes and abdomen , so plz suggest me is it cure for medicines ..
sir can i do masturbate my penis at this time while in epidermittys disease ?
Posted Mon, 23 Apr 2012 in Testicle Problems
 
 
Answered by Dr. Rakesh Madhyastha 25 minutes later
Hello,

Thanks for posting your query.

I think you mean 'epididymitis' which is inflammation of a structure behind the testis. Sperms are stored here. It called epididymis. It is the most common cause for scrotal pain in adults
Please abstain from masturbation as this will aggravate the pain.
I would also advise the following:

1. Epididymitis is treated with antibiotics like macrolides. Please visit a general surgeon for examination and treatment of the same.
2. Pain killers like paracetamol for mild pain and aceclofenac for severe pain as prescribed by your physician
3. Use briefs rather than boxers and elevation of scrotum helps
4. Cold compresses reduce the inflammation
5. Avoid cycling

I wish to point out at this point that in adults who are sexually active with multiple sex partners, some of the sexually transmitted diseases like syphilis, chlamydia, etc should be ruled out as these organisms commonly cause epididymitis

I hope I have answered your query. Please accept my answer if there are no follow up queries.
I wish you a speedy recovery

Regards
Above answer was peer-reviewed by
 
Follow-up: Dull pain in testis, thigh & abdominal pain, have epididymitis. Medicine suggestion & can masturbate having epididymitis? 2 hours later
Hello sir thanks for ur valuable answer to my disease epididymitis .
If i doing masturbate twice a day is any problem in treatment for epididymitis.
i am suffering from 1 month ,AND I am useing the tablets BANOCIDE FORTE ,KATADOL,INTIMATE,RIDACID from last 15 days still have a pain in left testis and after ejeculation..
sir i have swelling in right testis but pain in left testicle why ? is it common or i get any other disease
 
 
Answered by Dr. Rakesh Madhyastha 16 hours later
Thanks for reverting

Banocide forte is an antihelmenthic- To fight parasites

Katadol is a pain killer

Did you mean intimax-100? i could not find tablets called intiamte. Please tell me the pharmacological name written on the strip or the box of the tablets

Tab ridacid is an antacid to fight the gastritis which might come because of the above drugs

But what your prescription could have as an addition is an antibiotic which is missing. Please XXXXXXX your doctor before starting one.

Abstain from masturbating for a week as this causes strain on the epididymis, delays healing process and also causes pain.

Swelling in the right testicle could be edema, the inflammation could have spread to your right testicle as well from the left testicle

I hope I have answered your query, kindly accept my answer if there are no follow up queries

I wish you a speedy recovery

Regards


Above answer was peer-reviewed by
 
Follow-up: Dull pain in testis, thigh & abdominal pain, have epididymitis. Medicine suggestion & can masturbate having epididymitis? 3 hours later
sir its INTEMATE (ANTIOXIDANTS, MULTI VITAMIN AND MENERAL tablets ) .

am missing the antibiotic tablets sir ?
should i consult my doctor right now ?
 
 
Answered by Dr. Rakesh Madhyastha 22 minutes later
Hi,

Thanks for the reply

Yes, please consult your doctor to see if you can add an antibiotic.

Please XXXXXXX a general surgeon as they deal with such situations more often than physicians.

Continue taking Cap Intemate. It will help you build your immune system.

I hope I have answered your query, If there are no follow up queries, kindly accept my answer

I wish you a speedy recovery.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a General Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor